JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Fekete-Szegö Problem and Upper Bound of Second Hankel Determinant for a New Class of Analytic Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.443-452
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.443
 Title & Authors
Fekete-Szegö Problem and Upper Bound of Second Hankel Determinant for a New Class of Analytic Functions
Bansal, Deepak;
  PDF(new window)
 Abstract
In the present investigation we consider Fekete-Szeg problem with complex parameter and also find upper bound of the second Hankel determinant for functions belonging to a new class using Toeplitz determinants.
 Keywords
Analytic functions;Subordination;Schwarz functions;Toeplitzdeterminants;Second Hankel determinant;
 Language
English
 Cited by
1.
Coefficient Bounds for Certain Analytic Functions, Bulletin of the Malaysian Mathematical Sciences Society, 2016  crossref(new windwow)
 References
1.
D. Bansal, Fekete-Szego problem for a new class of analytic functions, Int. J. Math. Math. Sci., (2011), doi:10.1155/2011/143096. crossref(new window)

2.
D. Bansal, Upper bound of second Hankel determinant for a new class of analytic functions, Appl. Math. Lett., (2012), doi:10.1016/j.aml.2012.04.002. crossref(new window)

3.
K. K. Dixit and S. K. Pal, On a class of univalent functions related to complex order, Indian J. Pure Appl. Math., 26(9)(1995), 889-896.

4.
P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983.

5.
M. Fekete and G. Szego, Eine bemerkung uber ungerade schlichten funktionene, J. London. Math. Soc., 8(1993), 85-89.

6.
A. Gangadharan, T. N. Shanmugam and H. M. Srivastava, Generalized hypergeometric functions associate with k-uniformly convex functions, Comput. Math. Appl., 44(2002), 1515-1526. crossref(new window)

7.
U. Grenanderand G. Szego, Toeplitz forms and their application, Univ. of California Press, Berkeley and Los Angeles, 1958.

8.
A. Janteng, S. A. Halim and M. Darus, Hankel determinant for starlike and convex functions, Int. J. Math. Anal., 1(13)(2007), 619-625.

9.
A. Janteng, S. A. Halim and M. Darus, Coefficient inequality for a function whose derivative has a positive real part, J. Ineq. Pure Appl. Math., 7(2)(2006), Art. 50, 1-5.

10.
F. R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20(1969), 8-12. crossref(new window)

11.
Y. C. Kim and F. Rnning, Integral tranform of certain subclasses of analytic functions, J. Math. Anal. Appl., 258(2001), 466-486. crossref(new window)

12.
W. Koepf, On the Fekete-Szego problem for close-to-convex functions, Proc. Amer. Math. Soc., 101(1)(1987), 89-95.

13.
W. Koepf, On the Fekete-Szego problem for close-to-convex functions II, Archiv der-Mathematik, 49(5)(1987), 420-433. crossref(new window)

14.
R. J. Libera and E. J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in P, Proc. Amer. Math. Soc., 87(2)(1983), 251-257.

15.
R. R. London, Fekete-Szego inequalities for close-to-convex functions, Proc. Amer. Math. Soc., 117(4)(1993), 947-950.

16.
W. C. Ma and D. Minda, A unified treatment of some special classes of univalent functions, In Proceedings of the Conference on Complex Analysis, Z. Li, F. Ren, L. Lang, and S. Zhang (Eds.), Int. Press (1994), 157-169.

17.
A. K. Mishra and P. Gochhayat, Second Hankel Determinant for a class of Analytic Functions Defined by Fractional Derivative, Int. J. Math. Math. Sci., (2008), doi:10.1155/2008/153280. crossref(new window)

18.
A. K. Mishra and S. N. Kund, Second Hankel determinant for a class of functions defined by the Carlson-Shaffer operator, Tamkang J. Math., 44(1)(2013), 73-82.

19.
J. W. Noonan and D. K. Thomas, On the second Hankel determinant of areally mean p-valent functions, Trans. Amer. Math. Soc., 223(2)(1976), 337-346.

20.
S. Ponnusamy and F. Rnning, Integral transform of a class of analytic functions, Complex Var. Elliptic Equ., 53(5)(2008), 423-434. crossref(new window)

21.
S. Ponnusamy, Neighborhoods and Caratheodory functions, J. Anal., 4(1996), 41-51.

22.
R. K. Raina and D. Bansal, Integral means inequalities, neighborhood properties and other properties involving certain integral operators for a class of rational functions, J. Inequal. Pure Appl. Math., 9(2008), 1-9.

23.
W. Rogosinski, On the coefficients of subordinate functions, Proc. London Math. Soc., 48(1943), 48-82.

24.
H. M. Srivastava, A. K. Mishra and M. K. Das, Fekete-Szego problem for a subclass of close-to-convex functions, Complex Var. Theory Appl., 44(2001), 145-163. crossref(new window)

25.
A. Swaminathan, Certain sufficiency conditions on Gaussian hypergeometric functions, J. Ineq. Pure Appl. Math., 5(4)(2004), Art.3, 1-10.